Open Access
2013 Linear Sequences and Weighted Ergodic Theorems
Tanja Eisner
Abstr. Appl. Anal. 2013(SI20): 1-5 (2013). DOI: 10.1155/2013/815726


We present a simple way to produce good weights for several types of ergodic theorem including the Wiener-Wintner type multiple return time theorem and the multiple polynomial ergodic theorem. These weights are deterministic and come from orbits of certain bounded linear operators on Banach spaces. This extends the known results for nilsequences and return time sequences of the form ( g ( S n y ) ) for a measure preserving system ( Y , S ) and g L ( Y ) , avoiding in the latter case the problem of finding the full measure set of appropriate points y .


Download Citation

Tanja Eisner. "Linear Sequences and Weighted Ergodic Theorems." Abstr. Appl. Anal. 2013 (SI20) 1 - 5, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 06209457
MathSciNet: MR3055959
Digital Object Identifier: 10.1155/2013/815726

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI20 • 2013
Back to Top